# SDR QMLA2013091013128

- Difficulty date: September 10, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N625CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6596
- Aircraft time: 2,603 hours, 9,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MX,  FOUND A CRACK IN THE PRIMARY STUCTURE ON THE RT SIDE OF THE FUSELAGE IDENTIFIED AS FISH-PLATE, LOCATED AT THE TOP OF THE 4630 BULKHEAD, OR THE UPPER CORNER OF THE RT AFT PASSENGER DOOR. THE CRACK IS APPROX 60MM IN LENGTH.  ACFT OUT OF SERVICE.
